应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (1): 107-114    DOI: 10.1007/s10255-017-0641-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Nonparametric Estimation of Interval-censored Failure Time Data in the Presence of Informative Censoring
Chun-jie WANG1,2, Jian-guo SUN2,3, De-hui WANG2, Ning-zhong SHI4
1 The College of Basic Science, Changchun University of Technology, Changchun 130012, China;
2 Mathematics School and Institute of Jilin University, Changchun 130012, China;
3 Department of Statistics, University of Missouri, 146 Middlebush Hall, MO, 6521
1. USA;
4 Key Laboratory of Applied Statistics of MOE, School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9